Numerical solution of 3D Green's function for the dynamic system of anisotropic elasticity

Articles > Article ยท 2009

Authors: Hueseyin KOCAK, Ahmet YILDIRIM

Physics Letters A, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 373, pp 3145-3150

DOI: 10.1016/j.physleta.2009.07.002

Summary

In this Letter, we used homotopy perturbation method to obtain numerical solution of the 3D Green's function for the dynamic system of anisotropic elasticity. Application of homotopy perturbation method to this problem shows the rapid convergence of the sequence constructed by this method to the exact solution. The numerical results obtained from convolution of Green's function and data of the Cauchy problem are compared with the exact solution for cubic media. The results reveal that the proposed method is very effective and simple. (C) 2009 Elsevier B.V. All rights reserved.

View details